MAUDE Adverse Event Report: BECTON DICKINSON BD MINIDRAW¿ FINGER SLEEVE, EXTRA-LARGE; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON BD MINIDRAW¿ FINGER SLEEVE, EXTRA-LARGE; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 366616
Medical Device Problem Codes Leak/Splash (1354); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter addr 1: (b)(6).D2b: additional medical device type: gim.G5: additional pma / 510(k)#: k230391.The manufacturing location for this product is rmr.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that when using one (1) bd minidraw¿ finger sleeve, extra-large, there is blood smearing.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: describe event or problem: b.5 it was reported that when using bd minidraw¿ finger sleeve, extra-large, there is was blood pooling in 2 devices and blood leakage in 1 device.Additionally one device was reported to be difficult to connect a collection tube to the device connector.No adverse impact was reported regarding the patient or user.H.6 imdrf annex a grid: a1208 - fitting problem (2183).
 
Event or Problem Description
It was reported that when using bd minidraw¿ finger sleeve, extra-large, there is was blood pooling in 2 devices and blood leakage in 1 device.Additionally one device was reported to be difficult to connect a collection tube to the device connector.No adverse impact was reported regarding the patient or user.

Brand Name
BD MINIDRAW¿ FINGER SLEEVE, EXTRA-LARGE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21526415
Report Number2243072-2025-00206
Device Sequence Number9696398
Product Code JKA
UDI-Device Identifier50382903666169
UDI-Public(01)50382903666169(11)240206(17)250221(10)3233001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/21/2025
Device Catalogue Number366616
Device Lot Number3233001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown